Jump to content
CrazyBoards.org

3 fights on a friday night


Recommended Posts

I'm not sure how this works but I want to say I'm glad I found this site and see that others are brave enough to talk about the things that I don't talk about because I just dont think "the normal people" will ever understand it anyway. After a very bad weekend celebrating my BFF's B-DAY I realized I was going in a bad MANIC spiral and I needed help quick! I got off all my meds 8 months ago. I felt and so did my family that I was just being pushed pill after pill and I left that doctors office after 2 years crazier and what I consider FAT, or just fluffier to others, than I did when I first went for help. My family tried to put me in one of those clinical studies for bi-polar where they take you off your meds and observe you and then put you on NEW MEDS that are still be studied (ugh..dont want to be a guinea pig). I said HELL NO. I'm not staying in a hospital (that freaks me out- Iwould be trapped and couldnt leave for 2 to 4 weeks) and I own or run my families business which I am a control freak about. I CHOSE to SLOWLY take my self off of 5 or 6+ meds and basically gave myself a mild stroke. (Which is why they wanted me to do that in a hospital...duh...i know now)...So after I got throught that I had about 6 wonderful months of feeling the true raw fun crazy but still kinda balanced me....WELL, didn't last long....my high or manic phase was coming so frequent that I was starting to act and talk like a crazy person, even in front of my customers. My anger would be so out of control that it would scare my friends and family. The night of the birthday bar hopping proved to be too much, I shouldnt have been drinking when I'm high and racing and aggitated. I do try hard to be "ladylike" and putting my hands on (and not in a fun way) ;) disrespectful asshole strange men who made my friend cry on her BDAY proved to me that I cant handle this without meds....I had already noticed risky behavior, spending sprees, being late on all my bills. I stayed total confused and lost and mad and crying and it changed every hour. My family forced me to take off work and rest and go to the doctor! I DO NOT want something bad to happen to me that I could have prevented...soooo....I am starting back on meds tomorrow and I am just so happy to be able to share my thoughts without being judged. There are many topics, and some are uncomfortable for me, but I hope in time I will realize that it;s ok to be brutally honest about our "problems" and hopefully someone else can tell me "HEY, I know it's weird or creepy feeling or embarassing but your not the only that deals with that" I know at some point I will feel comfortable getting some answers or feedback on these strange subjects I ponder at night....in the meantime I'll keep digging through the website and I just may find that topic I am looking for. If anyone just needs to vent or needs a friend.....feel free to talk to me...I am new at blogging and chatting but I think it's a good thing....Sorry if I rambled...Havent been to sleep and still have no meds so IT IS WHAT IS............ :lol::wall:

Link to comment
Share on other sites

Welcome to Crazyboards. It sounds like you belong here. heh

You're right---no one will judge you for MI behavior around here. However, I am glad to hear that you are going back on your meds, because we all have to learn that lesson about needing something more than good intentions and willpower. I hope the doctors can find a combination of medications that will help you to be stable.

When you write again, you will get a better response from our members if you put some breaks in your paragraph. Many of us have trouble reading a big block of print, so we give up and miss a lot of information.

Let a staff member know if you need help with anything.

olga

Link to comment
Share on other sites

Welcome!

Sounds like you are heading in the right direction by getting back on your meds. There's no shame in admitting we can't do it alone. MI is such a struggle, but there are things that can help. I hope you get to feeling back to yourself soon.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

  • Similar Content

    • By troop111
      Hi,
      Have any of you had or have read of gabapentin being of use as an adjunctive therapy for people with treatment resistant depression/anxiety/bipolar?
      I have been doing research and some sources say it helps, others say there is no strong clinical proof. I think a lot of the conflicting reports I have seen has to do with it simply not being studied en mass.
      Any advice/experiences regarding this? If so, what was your dosing?
      Thank you!
      troop
    • By lauraishere
      .
    • By Aeiou62
      I need some energy, some motivation, some good manic voodoo. Why cant i have that without losing my damn fool mind.?
      Hasnt anyone looked at that? Why must I be either lazy and lethargic or 90mph? Im always tired, always fatigued. I need to know how to get my mojo going WITHOUT my kookoo taging along every time. I cant believe nobody has studied this.
    • By braindeadbedhead
      This is a long shot, but I figure I can't be the only one who has ever had this thought. Is there a way to induce a state that includes the productivity/happiness of mania - without all the extra bullshit? 😅
      Mania is better than any drug, the euphoria is incomparable. Every time I skip a few days of sleep, feel an increase in energy, or anything that might be the beginning of an episode, I think - ''Please let this be the onset of the best feeling in the world. I can't do this shit anymore''. I feel so guilty admitting to that, because I know that being manic and being functional are generally not compatible. I also don't ever want to end up in hospital again, because that never fails to be a de-humanizing experience.
      I have not had any symptoms of mania since my last hospital admission, three whole years ago. It was the first and only manic episode that I've ever had, and it lasted for about three months. I feel like I could have avoided hospital completely if I had experienced mania without the accompanying psychosis. If I could just achieve that level of elation without:
      rapid speech word-salad delusional beliefs dangerously impulsive acts (e.g. jumping out of a car on the highway because the sky looked beautiful and I wanted a loser look) I look back on those ugly symptoms and I could never cope with them now. I go to college full-time, I work, and I have so much to lose if I lost the ability to communicate with others and behave safely. On the other hand - my life just feels so damn gray and stagnant; I miss feeling invincible. 
    • By csr
      For the last 20 years i am taking, 800mg Lithium, 200mg Quitipine, 150mg Serlift, 150mg of Bioprion, 0.75 of Alprozolam.  I am now 54 years. Life is going on by God Grace. 
       
       Physiological Problems Either 
      Mental Illness   2. Behaviour 
      In Behaviour  special children  in public places Masterbating, or touching the Genetical Parts or Touching Chin....... 
         
      For me, from the age of 28 years to till now, I did not go to the above extreme, but 
      Whenever I go outside I used to see Ladies private parts, then my mind change to normal. I was working many firms for the  lost 30 years. 
         
      Now I am facing shame is , my daughter 22 years. When we go outside me, wife and daughter, I did the same thing and my daughter noticed also. Still many responsibility for me, like my daughter marriage, then there is  a  functions etc. 
         
      So I want your advise. I need to have Therapy or Physiatrist Doctor. Can you pls advise. 
       
      I have been on Sertaline 100mg for the last 20 years and for the last 5 years Buprion 150mg XL (to reduce the smoking, i reduced to 4 per day). As i said above an example, i find very hypersexuality and i find one article today. Here i enclosed here.
        My question: how to replace Sertaline 100mg and will stop Buproin 150mg completely. Can anyone give suggestion Pls.
       
       
       
       
       
       
       
       
       
       

×
×
  • Create New...